Asymptotic stability of singularly perturbed differential equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1698-1705 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1989_25_10_a6,
     author = {M. I. Markechko},
     title = {Asymptotic stability of singularly perturbed differential equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1698--1705},
     year = {1989},
     volume = {25},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1989_25_10_a6/}
}
TY  - JOUR
AU  - M. I. Markechko
TI  - Asymptotic stability of singularly perturbed differential equations
JO  - Differencialʹnye uravneniâ
PY  - 1989
SP  - 1698
EP  - 1705
VL  - 25
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/DE_1989_25_10_a6/
LA  - ru
ID  - DE_1989_25_10_a6
ER  - 
%0 Journal Article
%A M. I. Markechko
%T Asymptotic stability of singularly perturbed differential equations
%J Differencialʹnye uravneniâ
%D 1989
%P 1698-1705
%V 25
%N 10
%U http://geodesic.mathdoc.fr/item/DE_1989_25_10_a6/
%G ru
%F DE_1989_25_10_a6
M. I. Markechko. Asymptotic stability of singularly perturbed differential equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1698-1705. http://geodesic.mathdoc.fr/item/DE_1989_25_10_a6/